# SDR CALA0400164

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 35,549 hours, 10,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N5366
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD CARGO DOOR LOWER SILL UPPER SURFACE CORRODED AT AFT SECTION BEHIND THE SCUFF PLATE SUPPORT BRACKET, STA 580.  REPAIRED IAW SRM 51-40-02.
